# SDR DJFA2004001

- Difficulty date: April 11, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N755TA
- Make and model: Beech 400A
- Aircraft serial: RK324
- Aircraft time: 2,443 hours, 1,980 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Compensator
- Part number: 6226189002
- Part serial: CX4G
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,443 hours, 1,980 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AIRCRAFT EXPERIENCED A PFD FAILURE AND LOST BOTH PF'S.  PILOTS CONTACTED CENTER AND RECEIVED VECTORS, LANDED WITH NO FURTHER PROBLEMS.
